# SDR AALA201801099056

- Difficulty date: December 7, 2017
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131800401
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EXCESSIVE PLAY BEARING ON RUDDER HINGE ARM 7 ON VERTICAL STABILIZER. REPLACED HINGE ARM 7 AND FASTENERS ON VERTICAL STABILIZER (RUDDER) PER SRM 51-72-11 AND AMM A320 55-36-41-400-001.
